Are these side effects of emergency contraceptive?
- 28 Jun 2012 by Hellie
- 28 June 2012
- headache, side effect
I took an emergency contraceptive pill over a week ago and now I have just got a bad headache and temperature, are these side effects? I would have thought it is too long after to be a cause of the pill so am I just ill?
I seriously doubt it from a week ago, and not many meds cause fevers. It sounds like you have an infection and if the fever won't go down with motrin or tylenol, then you should see a dr. if it doesn't go away in a day or so.
I took one about 5 years ago. It didn't give me those side affects, so you might just be ill. So, if it doesn't go away in the next couple days I would go to the dr.
You may want to see a Dr.? After a week this shouldn't be from the cause you suspect. Hope this helps. (It could be stress too).
I had to take plan B and for almost two weeks after especially the first few days I had headaches fever chills diarrhea upset stomach and nasuea. It's very common
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 2 answers
Posted 10 Nov 2014 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 19 Dec 2015 • 3 answers
Posted 16 Jan 2018 • 1 answer